Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Arnaud Denjoy
Title: Introduction à la Théorie des Fonctions de Variables Réelles.
Additional book information: (Actualités Scientifiques et Industrielles, nos. 451 (55 pp.) and 452 (57 pp.).) Paris, Hermann, 1937.

Review Information:

Reviewer: I. M. Sheffer
Journal: Bull. Amer. Math. Soc. 44 (1938), 21-22
DOI: https://doi.org/10.1090/S0002-9904-1938-06664-5